| Catalog Number |
66800039 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a debridement, it was noticed that the handpiece is not coming out of a versajet ii console.Tried to solve according to product manual, but still handpiece did not come out.The procedure was completed, after a significant delay, with the same device.No injury was reported as a consequence of this issue.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H3, h6: the device was not returned for evaluation; therefore, a device analysis could not be performed.A review of the production order did not reveal a manufacturing abnormality that could cause or contributed to the reported incident.A review of complaint history revealed similar events for the listed device over the previous 21 months, but no similar events for the serial number based on the historical data, this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.A historical review concluded that there are no prior escalated actions related to this part number and failure mode.A potential factor contributing to the reported event is the accumulation of saline deposits inside the console connector for the pump cartridge.If not removed, these deposits can cause corrosion, leading to degradation and making the insertion and removal of the cartridge difficult.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.